English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Exponential Stabilization of Nonholonomic Systems by Means of Oscillating Controls

MPS-Authors
/persons/resource/persons180513

Zuyev,  Alexander
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

zuyev_2016.pdf
(Publisher version), 282KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Zuyev, A. (2016). Exponential Stabilization of Nonholonomic Systems by Means of Oscillating Controls. SIAM Journal on Control and Optimization, 54(3), 1678-1696. doi:10.1137/140999955.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002A-EFBA-3
Abstract
There is no abstract available